# SDR EISA98038

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5754 · Leading Edge Devices
- Part: Guide
- Condition: Chipped
- Location: Ws 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 SLAT GUIDE CHIPPED AT WS 620 LT TOP OF FLAT TRAILING EDGE.  INSTALLED SLAT TRAILING EDGE DOUBLER PER SRM 57-50-03.  (M)
